# SDR DALA2025071805421

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,665 hours, 32,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 EXIT LIGHT PANEL BROKEN ABOVE 2L DOOR. CORRECTIVE ACTION: REPLACED 2L DOOR EMERGENCY EXIT SIGN LENS AS REQ B757 AMM 33-51. (7344764)
